# SDR FDEA201807301851

- Difficulty date: July 30, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 71,419 hours, 17,541 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Sensing Element
- Part number: 355194310
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE W NR 2 ANTI-ICE ON PER MEL. RECVD NR 2 ANTI-ICE OFF ALERT WITH ENGINE NR 2 A-ICE DUCT HAS FAILED. DIVERTED. INTERROGATED ESC VIA CFDS, NO FAULT FOUND ON CURRENT FAULT BUT GOT ANTI-ICE VLV FAULT ON FAULT. REPLACED D1-90 AND D1-91 SENSING ELEMENT FOR PREVENTION IAW AMM 30-22-11-5. PERFORMED NR 2 ENG COWL MANIFOLD FAILURE SENSING ELEMENT FUNCTIONAL TEST AND TEST PASSED  IAW AMM 30-22-04. REPLACED NR 2 ANTI-ICE SHUTOFF AND REGULATING VALVE AND MUSCLE SUPPLY LINE IAW AMM 30-22-06-4-1. REPLACED NR 2 ENG ANTI-ICE VALVE MUSCLE SUPPLE IN-LINE FILTER. PER AMM 30-22-00-5-2 PERFORMED NR 2 ENG ANTI-ICE VALVE OPEARTION TEST NORMAL. ENGING COWLING AND WORK PLATFORM CLOSED AND LOCKED AS PER AMM 52-46-01-2, 71-10-00-2-1.
